# SDR SWIA201437103

- Difficulty date: April 11, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 41,801 hours, 54,302 cycles
- Engine: Pwa PW118
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE TOP COWL, WHERE THE FORWARD INBD DOOR HOLD OPEN ROD ATTACHES HAS A CRACK APPROXIMATELY 1.5" LONG.  REPAIRED 1.5" LONG CRACK ON HALF FRAME.  LOCATED ON RT ENGINE TOP COWL BY FWD INBD DOOR HOLD OPEN ROD ATTACHES IAW ETD.
